Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

To Racer

Posted by deniseuk190466 on April 17, 2007, at 15:47:30

In reply to Yes, as far as the nausea goes... Denise190466, posted by Racer on April 17, 2007, at 14:07:43

Racer,

I'm not sure now if there was a mood lift or just some sort of transient placebo thing going on. Last night and this morning I felt so awful, suicidal, agitated and the listlessness is not just your usual ssri apathy it was like this awful weakness/agitation. The klonopin I took this morning seemed to sort it out but it just doesn't bode well for lexapro.

I will give the lexapro another six weeks and will have to take zyprexa if I keep feeling really bad. I hate all of this waiting and suffering and then to get to the end of it and still no better off.


Denise


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:deniseuk190466 thread:750697
URL: http://www.dr-bob.org/babble/20070413/msgs/750749.html